The number dependence of the maximum Lyapunov exponent

Searles, D. J., Evans, D. J. and Isbister, D. J. (1997) The number dependence of the maximum Lyapunov exponent. Physica A, 240 1-2: 96-104. doi:10.1016/S0378-4371(97)00133-7

Author Searles, D. J.
Evans, D. J.
Isbister, D. J.
Title The number dependence of the maximum Lyapunov exponent
Journal name Physica A   Check publisher's open access policy
ISSN 0378-4371
Publication date 1997-06-01
Sub-type Article (original research)
DOI 10.1016/S0378-4371(97)00133-7
Open Access Status Not yet assessed
Volume 240
Issue 1-2
Start page 96
End page 104
Total pages 9
Place of publication Netherlands
Publisher Elsevier
Language eng
Abstract We examine the number dependence of the largest Lyapunov exponent for nonlinear dynamical systems in one, two and three Cartesian dimensions. Our results suggest that the largest Lyapunov exponent diverges logarithmically with system size, independently of the number of Cartesian dimensions and the interaction potential.
Keyword Numerical Experiments
Kolmogorov Entropy
Shear Viscosity
Dense Fluids
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: Australian Institute for Bioengineering and Nanotechnology Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 23:08:09 EST by System User on behalf of Scholarly Communication and Digitisation Service